MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION PRISMAX MACHINES; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

BAXTER HEALTHCARE CORPORATION PRISMAX MACHINES; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Catalog Number 955626
Medical Device Problem Code Audible Prompt/Feedback Problem (4020)
Health Effect - Clinical Code Cardiac Arrest (1762)
Date of Event 11/29/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during continuous renal replacement therapy (crrt) using a prismax machine, a patient coded and a change set alarm was generated by the device.The extracorporeal blood was not returned to the patient.No additional information is available.
 
Additional Manufacturer Narrative
(b)(6).Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Additional information: h6 and h10.H10: the device was not returned.A service history review revealed no indication that the parts replaced during servicing caused or contributed to the reported event.The reported condition was not verified.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
PRISMAX MACHINES
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - BROOKLYN PARK
7601 northland drive
n suite 170
minneapolis MN 55428
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key16050254
Report Number3003504604-2022-00042
Device Sequence Number6442394
Product Code KDI
UDI-Device Identifier00085412639499
UDI-Public(01)00085412639499
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K190910
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number955626
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/29/2022
Supplement Date Received by Manufacturer01/03/2023
Initial Report FDA Received Date12/27/2022
Supplement Report FDA Received Date01/27/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown